Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 6, NWS Tulsa, OK

April 18, 2013Adair County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 18, 2013, 11:58 AM CDT for Adair County, Oklahoma. It took effect at Apr 18, 2013, 8:01 PM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 11:58 AM CDT (16:58 UTC)
In effect from
Apr 18, 2013, 8:01 PM CDT
Expired
Apr 19, 2013, 5:56 PM CDT
In force
22 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County Adair County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 16.96 ft at Apr 19, 2013, 1:00 AM CDT.

actionminormoderate5101504/1804/1904/20
Action stage
13 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WGUS44 KTSA 181658
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT THU APR 18 2013


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
OKC001-190058-
/O.NEW.KTSA.FL.W.0006.130419T0101Z-130419T2256Z/
/WTTO2.2.ER.130419T0101Z.130419T0600Z.130419T1656Z.NO/
1158 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR WATTS.
* FROM THIS EVENING TO FRIDAY AFTERNOON.
* AT 1100 AM THURSDAY THE STAGE WAS  6.26 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.3 FEET BY 
  FRIDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  LATE FRIDAY MORNING. THE ADDITIONAL HEAVY RAIN UPSTREAM OF WATTS WILL 
  CAUSE A FAST RISE ALONG THE ILLINOIS RIVER TODAY AND IMMEDIATE ACTION 
  SHOULD BE TAKEN TO PROTECT INTERESTS ALONG THE RIVER.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED.  SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. 
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$
4 follow-up statements
746 
WGUS84 KTSA 181927
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT THU APR 18 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-190327-
/O.EXT.KTSA.FL.W.0006.130419T0136Z-130419T2252Z/
/WTTO2.2.ER.130419T0136Z.130419T0600Z.130419T1652Z.NO/
227 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS  6.87 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY
  AROUND MIDNIGHT TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE LATE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-190327-
/O.EXT.KTSA.FL.W.0005.130419T0420Z-130421T0100Z/
/TALO2.1.ER.130419T0420Z.130420T0600Z.130420T1900Z.NO/
227 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS  7.84 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 13.7 FEET BY
  SATURDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE EARLY SATURDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE.  EXTREME TURBULENCE 
  MAKES THE RIVER TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
449 
WGUS84 KTSA 190155
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU APR 18 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-190955-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-130419T2119Z/
/WTTO2.2.ER.130419T0217Z.130419T0600Z.130419T1519Z.NO/
855 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS 11.15 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CREST OVERNIGHT NEAR 18.3 FEET. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.   FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED.  SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-190955-
/O.EXT.KTSA.FL.W.0005.130419T0148Z-130420T2341Z/
/TALO2.1.ER.130418T2242Z.130420T0600Z.130420T1741Z.NO/
855 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS 11.69 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  AND CREST NEAR 13.8 FEET FRIDAY NIGHT. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE 
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE.  EXTREME TURBULENCE 
  MAKES THE RIVER TOO HAZARDOUS FOR FLOATING.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

OKC111-190955-
/O.EXT.KTSA.FL.W.0004.130421T1140Z-130422T0243Z/
/BGSO2.1.ER.130421T1140Z.130421T1800Z.130421T2043Z.NO/
855 PM CDT THU APR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* FROM SUNDAY MORNING TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  815 PM THURSDAY THE STAGE WAS 14.62 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE SUNDAY MORNING AND CREST NEAR 18.5 FEET 
  BY EARLY SUNDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATER SUNDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  WEBSTER
  ROAD NORTH OF THE GAGE SITE IS IMPASSABLE.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$
290 
WGUS84 KTSA 190659
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 AM CDT FRI APR 19 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
OKC001-191459-
/O.EXT.KTSA.FL.W.0006.000000T0000Z-130420T0038Z/
/WTTO2.1.ER.130419T0239Z.130419T0600Z.130419T1838Z.NO/
159 AM CDT FRI APR 19 2013

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM FRIDAY THE STAGE WAS 16.96 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  FARMLANDS AND PERMANENT CAMPGROUNDS ARE 
  AFFECTED.  A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR 
  FLOODING.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$
914 
WGUS84 KTSA 191405
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 AM CDT FRI APR 19 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
OKC001-191435-
/O.CAN.KTSA.FL.W.0006.000000T0000Z-130420T0038Z/
/WTTO2.1.ER.130419T0239Z.130419T0600Z.130419T1155Z.NO/
905 AM CDT FRI APR 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR WATTS.
* AT  800 AM FRIDAY THE STAGE WAS 11.69 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE. THEREFORE...THE WARNING HAS BEEN CANCELLED.

 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 18, 11:02 AM CDT, 56 minutes earlier.

Area forecast discussion, Apr 18, 11:02 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT THU APR 18 2013

...UPDATE...

.DISCUSSION...
UPDATED FORECAST TO REMOVE THE MENTION OF
THUNDER...WITH ONLY POST-FRONTAL SHOWERS EXPECTED
INTO THE AFTERNOON FOR WESTERN AR AND FAR ERN OK.
SHOULD SEE SOME RECOVERY IN TEMPS ACROSS ERN OK
THIS AFTERNOON...ESPECIALLY IF SOME CLOUD BREAKS
ARE REALIZED. TEMPS SHOULD STRUGGLE TO RISE MUCH
MORE OVER CURRENT READINGS IN NW AR.

UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  32  59  40 /  10  10   0   0
FSM   55  37  61  37 /  70  10   0   0
MLC   50  32  59  36 /  30  10   0   0
BVO   49  30  59  35 /  10  10   0   0
FYV   51  31  55  30 /  60  10   0   0
BYV   66  31  54  32 /  90  10   0   0
MKO   52  32  59  36 /  20  10   0   0
MIO   46  30  56  35 /  20  10   0   0
F10   51  32  59  37 /  20  10   0   0
HHW   53  36  60  36 /  40  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....99
Hazardous weather outlook, Apr 18, 9:08 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
908 AM CDT THU APR 18 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-190045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
908 AM CDT THU APR 18 2013

..AREAL FLOODING TO CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

AREAL FLOODING.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA..FAR SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL
        ARKANSAS.
        ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING

DISCUSSION...
THE SEVERE THUNDERSTORM THREAT HAS ENDED THIS MORNING AS THE MAIN
LINE OF STORMS HAS MOVED EAST OF THE AREA. A FEW THUNDERSTORMS WILL
REMAIN POSSIBLE ACROSS NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA
THIS MORNING...BUT SEVERE WEATHER IS NOT EXPECTED.

DESPITE THE HEAVIEST RAINFALL TAPERING OFF...AREAS THAT EXPERIENCED
FLOODING PROBLEMS FROM EAST CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS
OVERNIGHT WILL CONTINUE TO SEE ONGOING AREAL FLOODING THIS MORNING
AND POSSIBLY INTO THE AFTERNOON AS RUNOFF IN AFFECTED AREAS PERSISTS.

MUCH COOLER AIR FILTER WILL CONTINUE INTO THE REGION BEHIND THE
EXITING COLD FRONT. MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
MAY SEE A LIGHT FREEZE FOR FRIDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
COLD OVERNIGHT LOWS ARE EXPECTED AGAIN SATURDAY MORNING PRIOR
TO A NOTICEABLE WEEKEND WARM UP. THUNDERSTORM CHANCES WILL RETURN
BY EARLY NEXT WEEK AS A STRONG SURFACE FRONT WILL BE POISED TO
MOVE ACROSS THE REGION ON TUESDAY...AND WILL LIKELY MARK THE
BEGINNING OF ANOTHER PERIOD OF WELL BELOW NORMAL TEMPERATURES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 18, 8:18 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLOOD            5 E MAZIE               36.11N 95.27W
04/18/2013                   MAYES              OK   PUBLIC

            TRUCK STUCK IN WATER OVER ROAD. SOCIAL MEDIA REPORT.

&&

SAA
Local storm report, Apr 18, 8:31 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       PEA RIDGE               36.45N 94.11W
04/18/2013  M4.58 INCH       BENTON             AR   CO-OP OBSERVER

0820 AM     HEAVY RAIN       4 SSE BRISTOW           35.78N 96.36W
04/18/2013  M4.12 INCH       CREEK              OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       WEST SILOAM SPRINGS     36.18N 94.57W
04/18/2013  M4.06 INCH       DELAWARE           OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       1 NW BENTONVILLE        36.38N 94.22W
04/18/2013  M4.00 INCH       BENTON             AR   CO-OP OBSERVER

0820 AM     HEAVY RAIN       2 E HASKELL             35.82N 95.64W
04/18/2013  M4.99 INCH       WAGONER            OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       6 ESE KANSAS            36.17N 94.70W
04/18/2013  M4.66 INCH       DELAWARE           OK   CO-OP OBSERVER

0820 AM     HEAVY RAIN       4 S LOCUST GROVE        36.14N 95.17W
04/18/2013  M4.67 INCH       MAYES              OK   CO-OP OBSERVER

&&

AEJ
Local storm report, Apr 18, 8:51 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      5 N MORRIS              35.68N 95.86W
04/18/2013                   OKMULGEE           OK   DEPT OF HIGHWAYS

            WATER OVER HIGHWAY 52.

0100 AM     FLASH FLOOD      BEGGS                   35.74N 96.07W
04/18/2013                   OKMULGEE           OK   DEPT OF HIGHWAYS

            WATER OVER HIGHWAY 16 AROUND 1 AM...VICINTY BEGGS.

0300 AM     FLASH FLOOD      2 W WELTY               35.62N 96.44W
04/18/2013                   OKFUSKEE           OK   DEPT OF HIGHWAYS

            CULVERT WASHED OUT ON HIGHWAY 97 WEST OF WELTY. LOCATION
            APPROXIMATE.

0300 AM     FLASH FLOOD      HASKELL                 35.82N 95.67W
04/18/2013                   MUSKOGEE           OK   COUNTY OFFICIAL

            SEVERAL ROADS UNDER WATER AND IMPASSABLE IN HASKELL AREA.

&&

SAA
Local storm report, Apr 18, 8:55 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLOOD            2 NNW BENTONVILLE       36.40N 94.22W
04/18/2013                   BENTON             AR   BROADCAST MEDIA

            WATER OVER THE INTERSECTION OF OAK HILLS DRIVE AND PEACH
            ORCHARD ROAD. SOCIAL MEDIA REPORT

&&

SAA
Local storm report, Apr 18, 9:35 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND DMG     5 WNW TULSA             36.16N 96.01W
04/17/2013                   OSAGE              OK   BROADCAST MEDIA

            FENCE DAMAGED BY WIND AND VERY LARGE TREE LIMB BROKEN.
            SOCIAL MEDIA

1205 AM     TSTM WND DMG     BROKEN ARROW            36.05N 95.79W
04/18/2013                   TULSA              OK   BROADCAST MEDIA

            TREE DAMAGE NEAR 131ST AND GARNETT. SOCIAL MEDIA

1205 AM     TSTM WND DMG     STONEBLUFF              35.89N 95.74W
04/18/2013                   WAGONER            OK   BROADCAST MEDIA

            SIDING BLOWN OFF A HOUSE. LARGE TREE BLOWN DOWN. SOCIAL
            MEDIA

1230 AM     TSTM WND DMG     1 SE INOLA              36.14N 95.50W
04/18/2013                   ROGERS             OK   BROADCAST MEDIA

            ROOF BLOWN OFF A METAL BARN. SOCIAL MEDIA.

0530 AM     FLOOD            HIGHFILL                36.26N 94.36W
04/18/2013                   BENTON             AR   BROADCAST MEDIA

            PLEASANT VALEY ROAD FLOODED. SOCIAL MEDIA

0700 AM     FLOOD            FAYETTEVILLE            36.06N 94.16W
04/18/2013                   WASHINGTON         AR   BROADCAST MEDIA

            WATER OVER PORTION OF OLD MISSOURI ROAD. SOCIAL MEDIA

&&

SAA
Local storm report, Apr 18, 9:40 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            7 S BIXBY               35.84N 95.88W
04/18/2013                   OKMULGEE           OK   BROADCAST MEDIA

            WATER ACROSS THE ROAD AT INTERSECTION OF BIXBY ROAD AND
            HECTORVILLE ROAD. SOCIAL MEDIA

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:22 PM CDTSpecial Weather StatementTSADelaware53 min
Apr 17, 8:42 PM CDTSpecial Weather StatementTSADelaware33 min
Apr 17, 9:02 PM CDTSpecial Weather StatementTSAPawnee43 min
Apr 17, 9:38 PM CDTSpecial Weather StatementTSACreek, Osage, Washington52 min
Apr 17, 10:09 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
Apr 17, 10:35 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington55 min
Apr 17, 10:46 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
Apr 17, 11:00 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa60 min
Apr 17, 11:12 PM CDTTornado WarningTSACreek, Okmulgee33 min
Apr 17, 11:44 PM CDTTornado WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner31 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner52 min
Apr 18, 12:17 AM CDTFlash Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more4 hr
Apr 18, 12:17 AM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner28 min
Apr 18, 12:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more67 min
Apr 18, 12:46 AM CDTTornado WarningTSADelaware, Mayes29 min
Apr 18, 1:00 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more4 hr
Apr 18, 1:16 AM CDTTornado WarningTSADelaware, Mayes, Ottawa44 min
Apr 18, 1:53 AM CDTTornado WarningTSAAdair, Cherokee, Delaware37 min
Apr 18, 2:19 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware56 min
Apr 18, 2:39 AM CDTTornado WarningTSAAdair, Cherokee, Delaware51 min
Apr 18, 2:46 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner44 min
Apr 18, 3:11 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner64 min
Apr 18, 3:16 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Ottawa4 hr
Apr 18, 4:28 AM CDTAreal Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner14 hr
Apr 18, 4:55 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner14 hr
Apr 18, 7:15 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware12 hr
Apr 18, 8:23 AM CDTRiver Flood WarningTSACherokee, Delaware8 hr
Apr 18, 8:37 AM CDTRiver Flood WarningTSAOkmulgee4 days
Apr 18, 9:08 AM CDTRiver Flood WarningTSACherokee48 hr
Apr 18, 3:30 PM CDTFreeze WarningTSACraig, Creek, Nowata, Pawnee, Rogers, Tulsa and 1 more17 hr

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.